# SDR IPXA2019062143574

- Difficulty date: June 20, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 25,669 hours, 17,378 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: 893501
- Condition: Inoperative
- Location: Main Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR INDICATOR INOPERATIVE.  R&R CREW ENTRY DOOR SENSOR PER MM 52-71-0-400-802.  OPS NORMAL.
